Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red spot on stomach, no pain, muscle and joint pain, diarrhea, vomiting, hallucination. Worried.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
hi i really need some help 4 days ago i noticed a red spot on my stomach. it was just like a normal spot , very head with a head on it but wasnt to painful . the next day i started getting muscle and joint pains tiredness and generally feeling unwell ... yesterday i started having bad dirrehea and vomiting with chills and shakes aswell , and last night i was halluconating very badly . today i feel so weak and can barely move still with all the same symptoms apart from halluconating...over the last few days the spot has swelled badly and is the same size as my fingernail and about 1-1.5 cm high and it is now extremely painful .. any ideas and thoughts please see pic of 'spot' .. i really cant bare going to the doctors or hospital as i cant even get down the stairs im that weak ..... please put this into google and then click on the link search by image and it will come up ... please help i am getting very worried
Posted Sun, 22 Apr 2012 in Infections
Answered by Dr. Sujeet N Charugulla 46 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

The skin lesion has some whitish area which I seem to think is pus, and most likely that it is a superficial bacterial infection in early stages. Considering the association of generalized symptoms that you have also would need tests to confirm this. Fever and rash over 7 days needs examination to eliminate common causes like bacterial and viral infections.

The onset of pain now indicates the stretching of the local tissue due to the pus, and redness due to the inflammation.

I presume you would need prescription based medicines like antibiotics and over the counter ointments may not be of help.

Another possibility considering your extreme joint pains and muscle aches, lassitude etc with vomiting and diarrhea points to a infective etiology rather than a localized situation.

I would advise you to get medical attention now. Don't worry much as the cause is well treatable and early. And you should be well soon. Get some help with your transfer to a doctor.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor